# SDR AALA201708089010

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 12,396 hours, 2,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT ROW 11ABC MOUNTED EMERGENCY PATH LIGHT BROKEN. REPLACED EMERGENCY LIGHT 11ABC PER AMM 33-51-18.
